# SDR VNAA2025041511104

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 31,980 hours, 24,911 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Terminal Block
- Condition: Smoke
- Location: Zone 200
- Component: Windshield, Ppg
- Component part number: NP13932117
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CA FRONT WINDSHIELD LOWER TERMINAL BLOCK SMOKING ON FINAL. TURNED OFF WINDSHIELD HEAT SMOKE WENT AWAY. NO MEDICAL ATTENTION WAS REPORTED. / REMOVED AND REPLACED WINDSHIELD IAW CRJ700 AMM 56-11-01-000/400-801-A01-PSA. OPS CHECK GOOD. LEAK CHECK GOOD.
